Aspirina Americana Bayer Extra Strength 500mg (100 Tabletas)
Extra Strength Bayer Aspirin 500mg Coated Tablets, Pain Reliever and Fever Reducer, 100ct
Brand Bayer
Ingredients Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug Inactive Ingredients: carnauba wax, corn starch, D&C red #7 calcium lake, FD&C blue #2 aluminum lake, FD&C red #40 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin
Item Form Tablets
Item Weight 0.15 Pounds
Item Dimensions LxWxH 3.84 x 2.19 x 2.19 inchesAbout this item
Extra Strength Bayer Aspirin 500 milligram rushes relief directly to the site of tough pain
Extra Strength Bayer Aspirin provides fast, safe, proven pain relief
Extra Strength Bayer Aspirin can relieve tough pain by inhibiting prostaglandin production
Each caplet Is sodium and caffeine free
Each caplet Is coated to make it easier to swallow
Bayer Extra Strength 500 milligrams is clinically proven to relieve tough pain
Helps to relieve pain associated with headache, menstrual pain, minor pain of arthritis, muscle pain, pain and fever of colds and toothache
Contain 500 milligrams of Aspirin per dose
It is caffeine free, sodium free and coated for easier swallowing
100 Caplets